OSCILLATION OF FIRST ORDER LINEAR NEUTRAL DELAY DIFFERENCE EQUATIONS WITH CONSTANT AND VARIABLE COEFFICIENTS

Full Article - PDF

Published: 2016-08-18

Page: 140-151


A. MURUGESAN *

Department of Mathematics, Government Arts College (Autonomous), Salem-636 007, Tamil Nadu, India

P. SOWMIYA

Department of Mathematics, Government Arts College (Autonomous), Salem-636 007, Tamil Nadu, India

*Author to whom correspondence should be addressed.


Abstract

37531.png

Keywords: Oscillation, neutral, delay difference equation


How to Cite

MURUGESAN, A., & SOWMIYA, P. (2016). OSCILLATION OF FIRST ORDER LINEAR NEUTRAL DELAY DIFFERENCE EQUATIONS WITH CONSTANT AND VARIABLE COEFFICIENTS. Asian Journal of Mathematics and Computer Research, 13(3), 140–151. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/613

Downloads

Download data is not yet available.